# SDR ASAA2018101926525

- Difficulty date: October 18, 2018
- Submitted: October 19, 2018
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 37,700 hours, 11,437 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANTS REPORT BURNING RUBBER SMELL DURING TAKEOFF AND CLIMB IN ROW 26. THE SMELL DISSIPATED IN CRUISE. GROUNDED - YES. ACCOMPLISHED CABIN ODOR TROUBLESHOOTING REF FIM TASK 05-51 TASK 814 RAN APU BOTH ENGS AND PACKS NO DISCREPANCIES NOTED. NO HISTORY 30 DAYS COULD NOT DUPLICATE OK FOR CONTINUED SERVICE.
